# SDR HEEA083559

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 206010450119
- Part serial: RE14
- Condition: Damaged
- Location: Main Rotor
- Part time: 13,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER RING (206010453009, S/N BFS45) CORRODED; INNER CAP (206010455103) WORN; SLEEVE SLIDER BEARING (206010459001) WORN. REPLACED PARTS AND REPAIRED.
